# SDR DALA2019031801786

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 59,727 hours, 32,850 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURN ODOR IN COCKPIT. FOUND CAPT LIGHT SHORTED. REPLACED CAPT LIGHT PER AMM 33-16 OPS CHECK GOOD MEL /PLACARD REMOVED. (LP# 5329178)
